Title: A parallel algorithm for discrete least-squares rational approximation
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: Oct-1992
Publisher: Springer
Series Title: Numerische Mathematik vol:63 issue:1 pages:99-121
Abstract: A new method for discrete least squares linearized rational approximation is presented. It generalizes the algorithm of Rutishauser-Gragg-Harrod-Reichel for discrete least squares polynomial approximation to the rational case. The algorithm is fast in the sense that it requires order malpha computation time where m is the number of data points and alpha is the degree of the approximant. We describe how this algorithm can be implemented in parallel.
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
parallel.pdf Published 214KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science